Understanding the Risks With Symbicort

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Symbicort if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all other medicines you may be taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Symbicort Warnings and Precautions to learn more, including information on who should not take Symbicort.)
 

What If I Take an Overdose?

People who take too much Symbicort may have overdose symptoms that could include:
 
  • Shakiness (tremor)
  • Runny nose
  • Vomiting
  • Increased salivation.
  • Chest pain
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • Heart palpitations (feelings of a rapidly or forcefully beating heart)
  • Rapid heart rate (tachycardia)
  • Nervousness
  • Muscle cramps
  • Dry mouth
  • Insomnia or fatigue
  • Seizures
  • Low blood potassium (hypokalemia)
  • High blood sugar (hyperglycemia)
  • Cardiac arrest
  • Loss of life.
     
If you happen to overdose on Symbicort, seek immediate medical attention.
 
(Click Symbicort Overdose for more information.)
 
5 Questions to Ask Your Doctor About ED

Symbicort Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.